# SDR SIMA20221023001

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000508
- Aircraft time: 17,950 hours, 11,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE LIGHT #2 INOP-C/A-REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-50-13 . OPERATIONAL CHECK BAD, SEE ITEM 2 OF THIS NRWC
